# SDR DLM88952326

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275501
- Condition: Cracked
- Location: Flt Deck
- Component: 6172
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CENTER WINDSHIELD DEVELOPED TWO CRACKS AND STARTED TO DELAMINATE.  LANDED ATL.  REPLACED WINDOW AND CONTROLLER, RETURNED TO SERVICE.
